MathSciNet Relay Station
MathSciNet bibliographic data
MR1481124 (99k:60068) 60F05 (60G44 60H07 62E20)
Yoshida, Nakahiro Malliavin calculus and asymptotic expansion for martingales. Probab. Theory Related Fields 109 (1997), no. 3, 301–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement